Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ L\sp{p}$ estimates for integral transforms


Author: Robert S. Strichartz
Journal: Trans. Amer. Math. Soc. 136 (1969), 33-50
MSC: Primary 47.70; Secondary 26.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0234321-X
MathSciNet review: 0234321
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Agmon, Lectures on elliptic boundary value problems, Van Nostrand, Princeton, N. J., 1965. MR 0178246 (31:2504)
  • [2] P. J. Aranda and E. P. Cattanéo, Sur les espaces de Lorentz avec poids, C. R. Acad. Sci. Paris 264 (1967), 109-112. MR 0209816 (35:712)
  • [3] A. Benedek, A. P. Calderón and R. Panzone, Convolution operators on Banach space valued functions, Proc. Nat. Acad. Sci U.S.A. 48 (1962), 356-365. MR 0133653 (24:A3479)
  • [4] A. P. Calderón, Intermediate spaces and interpolation, Studia Math. 24 (1964), 113-190. MR 0167830 (29:5097)
  • [5] A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 0052553 (14:637f)
  • [6] -, On singular integrals, Amer. J. Math. 78 (1956), 289-309. MR 0084633 (18:894a)
  • [7] -, Singular integral operators and differential equations, Amer. J. Math. 79 (1957), 901-921. MR 0100768 (20:7196)
  • [8] N. Dunford and J. T. Schwartz, Linear operators. I and II, Interscience, New York, 1958 and 1963. MR 0188745 (32:6181)
  • [9] E. B. Fabes and N. M. Rivière, Singular integrals with mixed homogeneity, Studia Math. 27 (1966), 19-38. MR 0209787 (35:683)
  • [10] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, New York, 1952.
  • [11] L. Hörmander, Estimates for translation invariant operators in $ {L^p}$ spaces, Acta Math. 104 (1960), 93-140.
  • [12] J. Kahane and R. Salem, Ensembles parfaits et séries trigonométriques, Actualités Sci. Indust., No. 1301, Hermann, Paris, 1963. MR 0160065 (28:3279)
  • [13] P. Krée, Sur les multiplicateurs dans $ F{L^p}$, Ann. Inst. Fourier (Grenoble) 16 (1966), 31-89. MR 0216244 (35:7079)
  • [14] -, Sur les multiplicateurs dans $ F{L^p}$ avec poids, Ann. Inst. Fourier (Grenoble) 16 (1966), 91-121. MR 0216245 (35:7080)
  • [15] -, Propriétés de continuité dans $ {L^p}$ de certains noyaux, preprint.
  • [16] E. M. Stein, Note on singular integrals, Proc. Amer. Math. Soc. 8 (1957), 250-254. MR 0088606 (19:547b)
  • [17] -, Intégrals singulières et fonctions différentiables de plusieurs variables, Fac. Sci. d'Orsay, France (notes by Bachvan and Somen), 1967.
  • [18] E. M. Stein and G. Weiss, Fractional integrals on n-dimensional euclidean space, J. Math. Mech. 7 (1958), 503-514. MR 0098285 (20:4746)
  • [19] -, Interpolation of operators with change of measures, Trans. Amer. Math. Soc. 87 (1958), 159-172. MR 0092943 (19:1184d)
  • [20] R. Strichartz, Multipliers on fractional Sobolev spaces, J. Math. Mech. 16 (1967), 1031-1060. MR 0215084 (35:5927)
  • [21] A. Zygmund, Trigonometric series. I, II, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70, 26.00

Retrieve articles in all journals with MSC: 47.70, 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0234321-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society